# SDR ASOA20150117005

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 24,991 hours, 15,364 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FTA71901
- Part serial: 70524
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE ON EICAS IN FLIGHT.  CREW PULLED THE CIRCUIT BREAKER IAW QRH. NO SIGNS OF SMOKE IN FIGHT.  MAINTENANCE INSPECTED AND REPLACED THE LAVATORY SMOKE DETECTOR SENSOR.  OPS CHECKED GOOD.
